Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Burning sensation in the side of knee while running. Bruise behind the knee. Cause of bruise?

Hello, I recently went running a few days ago and during my run I felt a slight burning feeling on the side of my knee and back of it. After my run I noticed I had a small bruise about the size of a quarter directly behind my knee where my knee bends. I was wondering what would cause the bruising . I’m an avid runner and never experience this before.
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Hi and welcome to HCM
Bruise seems to be rupture of superficial microvasculature due to strain probably be long running. Do icing and give rest to the part. Always warm up before running.
I do hope that you have found something helpful and informative and I will be glad to answer any further query.
Take care.
Answered: Sat, 14 Sep 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor